# SDR CA160303004

- Difficulty date: March 2, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 6,947 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31191800
- Condition: Cracked
- Location: Main Rotor
- Part time: 50 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ADHESIVE SHOULDER AROUND BUSHING CRACKED, MISSING.
